# SDR C1HA200683013

- Difficulty date: May 22, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N683CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22490
- Aircraft time: 68,153 hours, 35,784 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 15207927178
- Condition: Corroded
- Location: Bs 1070-1110
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY AREA AT LBL 45, BS 1070 TO 1110 HAS CORROSION.  REPAIRED SECTION OF SEAT TRACK AT BS 1030, BETWEEN 960 TO 1030, LBL 45, IAW B727 SRM 53-10-5.
